# SDR CA951218007

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Box
- Part number: 0177555170
- Condition: Loose Parts
- Location: Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)TIME SINCE OVERHAUL, 0.7 HOURS. BLEED VALVE FUNCTIONED CORRECTLY ON TEST FLIGHT BUT PART WAY THROUGH NEXT FLIGHT, BLEED VALVE WOULD NO LONGER CLOSE. TACH BOX REMOVED, LOOSE PARTS FOUND INSIDE. ASSEMBLY REPLACED. AIRCRAFT RETURNED TO SERVICE.
